Aa
A
A
Close
Avatar universal
Bleeding and lump at injection site
Tonight I suggested to my husband that he try a new spot on my rear end for my progesterone injection. It bled a lot and now has a lump there. Is this a big deal? Will it go away soon? Thanks!
Cancel
4 Answers
Page 1 of 1
Avatar universal
Not a big deal that will keep happening, just pick a different time each injection.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Okay thanks! Good to know!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1544019 tn?1318508126
Did he aspirate the needle?  It's possible you hit a vein or vessle and that's what caused the bleeding and bump this time around.  You should be fine, though.  And good luck with those progesterone shots!  We did them for 12 weeks - and it was SO worth it!  Now we're 35 weeks along!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you! They are saying that I will need to take the shots for 9 1/2 weeks. Congratulations!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Recent Activity
6077797 tn?1479839771
Blank
veronica0808 Well, what can I say... I A... Comment
51 mins ago
Avatar universal
Blank
amysil added the Exercise Tracker
13 hrs ago
12940884 tn?1478151571
Blank
KeeLolo, Belle313, Risa615, and pb95 commented on KeeLolo's status
Dec 04
Pregnancy: Age 35+ Community Resources